Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 10, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 14, 2021, 3:42 AM CST. It took effect at Feb 14, 2021, 9:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2021, 3:42 AM CST (09:42 UTC)
- In effect from
- Feb 14, 2021, 9:00 PM CST
- Expired
- Feb 16, 2021, 12:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
568 WHUS74 KLCH 140942 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 342 AM CST Sun Feb 14 2021 GMZ450-452-455-470-472-475-141800- /O.CON.KLCH.SC.Y.0009.000000T0000Z-210214T1200Z/ /O.NEW.KLCH.SC.Y.0010.210215T0300Z-210216T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 342 AM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...For the first Small Craft Advisory, northeast winds 15 to 20 kt with gusts up to 30 kt. For the second Small Craft Advisory, north winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Small Craft Advisory, until 6 AM CST early this morning. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A Gale Warning may be needed on Monday for frequent gusts over 35 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-141800- /O.NEW.KLCH.SC.Y.0010.210215T1200Z-210216T0000Z/ Vermilion Bay- 342 AM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Vermilion Bay. * WHEN...From 6 AM to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
140 WHUS74 KLCH 141222 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 622 AM CST Sun Feb 14 2021 GMZ450-452-455-470-472-475-150000- /O.EXP.KLCH.SC.Y.0009.000000T0000Z-210214T1200Z/ /O.CON.KLCH.SC.Y.0010.210215T0300Z-210216T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 622 AM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Small Craft Advisory, until 6 AM CST early this morning. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A Gale Warning may be needed on Monday for frequent gusts over 35 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-150000- /O.CON.KLCH.SC.Y.0010.210215T1200Z-210216T0000Z/ Vermilion Bay- 622 AM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Vermilion Bay. * WHEN...From 6 AM to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
850 WHUS74 KLCH 142120 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 320 PM CST Sun Feb 14 2021 GMZ470-472-475-150600- /O.EXT.KLCH.SC.Y.0010.210215T0300Z-210215T0600Z/ /O.NEW.KLCH.GL.W.0002.210215T0600Z-210216T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 320 PM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. For the Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 35 kt expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, from midnight tonight to 6 PM CST Monday. For the Small Craft Advisory, from 9 PM this evening to midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-150600- /O.EXA.KLCH.SC.Y.0010.210215T0300Z-210216T0000Z/ Sabine Lake-Calcasieu Lake- 320 PM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...North winds 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...For the Small Craft Advisory, until 6 AM CST early this morning. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-150600- /O.EXT.KLCH.SC.Y.0010.210215T0300Z-210216T0000Z/ Vermilion Bay- 320 PM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...North winds 20 kt with gusts up to 30 kt expected. * WHERE...Vermilion Bay. * WHEN...From 9 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-150600- /O.CON.KLCH.SC.Y.0010.210215T0300Z-210216T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 320 PM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Small Craft Advisory, until 6 AM CST early this morning. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
291 WHUS74 KLCH 150459 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1059 PM CST Sun Feb 14 2021 GMZ470-472-475-151200- /O.CON.KLCH.SC.Y.0010.000000T0000Z-210215T0600Z/ /O.CON.KLCH.GL.W.0002.210215T0600Z-210216T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1059 PM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. For the Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 PM CST Monday. For the Small Craft Advisory, until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-450-452-455-151200- /O.CON.KLCH.SC.Y.0010.000000T0000Z-210216T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 1059 PM CST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt. Seas over nearshore waters between 3 and 6 feet. Lake and bay waters very rough. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
920 WHUS74 KLCH 150954 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 354 AM CST Mon Feb 15 2021 GMZ470-472-475-160000- /O.CON.KLCH.GL.W.0002.000000T0000Z-210216T0000Z/ /O.NEW.KLCH.SC.Y.0011.210216T0000Z-210216T0600Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 354 AM CST Mon Feb 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ450-452-455-160000- /O.EXT.KLCH.SC.Y.0010.000000T0000Z-210216T0600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 354 AM CST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt. Seas over nearshore waters between 3 and 6 feet. Lake and bay waters very rough. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-435-160000- /O.CON.KLCH.SC.Y.0010.000000T0000Z-210216T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 354 AM CST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt. Seas over nearshore waters between 3 and 6 feet. Lake and bay waters very rough. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
041 WHUS74 KLCH 152046 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 246 PM CST Mon Feb 15 2021 GMZ470-472-475-160600- /O.CAN.KLCH.GL.W.0002.000000T0000Z-210216T0000Z/ /O.EXT.KLCH.SC.Y.0011.210215T2046Z-210216T0600Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 246 PM CST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IS CANCELLED... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-435-152200- /O.CAN.KLCH.SC.Y.0010.000000T0000Z-210216T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 246 PM CST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ GMZ450-452-455-160600- /O.CON.KLCH.SC.Y.0010.000000T0000Z-210216T0600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 246 PM CST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas over nearshore waters between 3 and 6 feet. Lake and bay waters very rough. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 11:50 PM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Feb 13, 11:50 PM CST, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1150 PM CST Sat Feb 13 2021
.DISCUSSION...
06Z VALENTINES DAY TAFs
&&
.AVIATION...
Some TAF sites starting to drop into MVFR as cigs lower. Radar
already showing light precip working its way into the area out of
the west. Started VCSH early at KBPT with KLCH carrying it
shortly after. Temps at KAEX have already fallen to freezing so
-FZRA is carried in a TEMPO group for all FM groups that have
VCSH. On the topic of frozen precip, KLCH is forecasted to reach
freezing overnight tomorrow and is now carrying -FZRA in the
TEMPO. Naturally, this will be monitored closely.
Stigger/87
&&
.PREV DISCUSSION... /issued 1025 PM CST Sat Feb 13 2021/
UPDATE...
Latest sfc analysis shows 1042 MB high pres over the border
between N Dakota and Canada. This high is ridging southward well
into TX, providing brisk northerly winds acrs the area. As of 10
PM, temperatures range from near freezing acrs cntl LA to near 40
degrees acrs lower SE TX/SW LA. The combination of winds and cold
temps was producing wind chills from the lower 20s to lower 30s
acrs the region.
The latest WV imagery and UA analysis shows an impulse taking
shape acrs S TX that will swing NE overnight into Sunday. This
will bring an increasing chc for precip after midnight, continuing
into Sunday morning before exiting to the NE during the aftn.
Overnight lows are fcst to remain abv freezing south of I-10, and
precip along the coast and acrs southern portions of the LA
Parishes (south of I-10) should remain in the form of rain. Precip
will transition to a mix of rain/freezing rain north of I-10
overnight, with primarily freezing rain acrs the northern half of
the area. Precip chcs tonight into Sunday will be generally less
than 30 percent acrs the area, and precip is expected to be light
with only minor accumulations in a few spots as total QPF values
are less than one tenth of an inch. The main concerns will be for
bridges and elevated roadways which could become slick. A Special
Weather Statement has been issued to account for this situation.
Overall, minor adjustments were made to hourly temperatures,
dewpoints and winds to reflect recent observations. Also modified
weather grids slightly to account for precip timing tonight into
Sunday, along with the onset of freezing precip. This resulted in
slight changes in wording for text products but the fcst is
otherwise on track.
24
PREV DISCUSSION... /issued 542 PM CST Sat Feb 13 2021/
DISCUSSION...
00Z VALENTINES DAY TAFs
AVIATION...
Current VFR cigs at all sites as the cloud coverage has scattered
a bit. Later on cigs are expected to become MVFR for a majority of
the sites and IFR at the sites in lower Acadiana. VCSH activity
is expected due to a upper level disturbance moving across the
area tonight into early tomorrow. With temps forecasted to be
below freezing at KAEX, the possibility of frozen precipitation
cannot be ruled out. For now, carrying -FZRA however this will be
monitored closely.
Stigger/87
PREV DISCUSSION... /issued 354 PM CST Sat Feb 13 2021/
DISCUSSION...
Wx map shows the large 1042mb high across Canada southward across
the Plains to northern Mexico. North to northeasterly winds
continue around 10-15 mph with gusts near 25 inland, with SCA
across the coastal waters. Temperatures across the region are in
the lower to mid 40s except upper 30s/near 40 across Central
Louisiana.
The first weaker upper level impulse expected to generate about
20-30% of rain across the area overnight into the daybreak hours.
With temperatures expected to fall near freezing across Central
Louisiana, may see some light icing on elevated roadways and
bridges, but expect only very light accumulations. Issued Special
Weather Statement to address this situation.
The next and more significant upper level disturbance and Gulf
surface low will be advancing across the region late Sunday into
Monday. Meanwhile, the next surge of cold arctic air will
continue to slide southward across Texas into Louisiana. This,
coupled with wet bulb cooling effects once the precipitation
begins, will initiate a significant round of freezing rain &
sleet, followed by a slight dusting of snow on top of this mess,
beginning after sunset Sunday evening across Southeast Texas, and
spreading over the remainder of the area overnight into late Monday
morning and early afternoon. Preliminary ice accumulations for
this time period will be between 0.25 to 0.35 inches, which will
most likely cause significant icing across all bridges, trees, and
eventually roadways as the temperatures drop further into the 20s
Monday evening, and teens for most of the area Tuesday morning.
Temperatures are likely to remain near freezing for highs Tuesday.
Another upper level impulse is expected to affect the region early
Wednesday morning, possibly giving additional winter
precipitation. A slow warming trend is expected Thursday into the
remainder of next week.
DML
MARINE...
North to northeast winds 20 kts will continue overnight with Small
Craft Advisory continuing. Strong offshore flow will continue
into next week as a couple of polar high pressure systems build
into the coastal waters.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 26 30 21 26 / 10 30 70 90
LCH 32 37 28 30 / 20 20 70 90
LFT 32 37 29 32 / 10 20 60 90
BPT 34 40 27 28 / 20 10 80 80
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Winter Storm Watch from late Sunday night through Monday
afternoon for LAZ027>033-041>045-052-053-073-074.
TX...Winter Storm Watch from late Sunday night through Monday
afternoon for TXZ180-201-215-216-259>262.
GM...Small Craft Advisory until 6 AM CST Sunday for GMZ450-452-455-
470-472-475.
Small Craft Exercise Caution until 6 AM CST Sunday for GMZ435.
&&
AVIATION...87Hazardous weather outlook, Feb 13, 3:15 PM CST, 12 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 315 PM CST Sat Feb 13 2021 LAZ027>033-041>045-052-053-073-074-TXZ180-201-215-216-259>262-141200- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-West Cameron-East Cameron-Tyler-Hardin-Jefferson- Orange-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 315 PM CST Sat Feb 13 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. There is a small chance for patchy light freezing rain or freezing drizzle from interior southeast Texas through central Louisiana overnight...use caution if travel is a must in these areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. Significant ice accumulations possible late Sunday night into Monday. Hard freeze and bitterly cold wind chills possible Monday night into Tuesday morning. Regional temperatures will remain below normal through the end of next week. Another period of wintry weather may be possible away from the coast on late Tuesday night into early Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ054-055-141200- St. Mary-Lower St. Martin- 315 PM CST Sat Feb 13 2021 This Hazardous Weather Outlook is for south central Louisiana. .DAY ONE...This afternoon and tonight. Cold with patchy light rain late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for some mix of freezing rain and sleet on Monday. Accumulations at this time are expected to be light. Hard freeze and bitterly cold wind chills possible Monday night into Tuesday morning. Regional temperatures will remain below normal through the end of next week. Another period of wintry weather may be possible away from the coast on late Tuesday night into early Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-141200- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 315 PM CST Sat Feb 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A strong offshore flow will be in place through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A moderate to strong offshore flow will remain in place through most of next week as a polar high pressure system builds into the coastal waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-141200- Sabine Lake-Calcasieu Lake-Vermilion Bay- 315 PM CST Sat Feb 13 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Moderate northerly winds are expected to linger through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A moderate to strong offshore flow will remain in place through most of next week as a polar high pressure system builds into the coastal waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:03 AM CST | Wind Chill Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 56 hr |
| Feb 14, 4:03 AM CST | Winter Storm Warning | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 35 hr |
| Feb 14, 4:07 AM CST | Hard Freeze Warning | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 56 hr |
| Feb 14, 3:20 PM CST | Gale Warning | LCH | 23 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.